Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 313, NWS Atlanta, GA

September 9, 2019Chattahoochee County, Marion County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 9, 2019, 3:21 PM EDT for Chattahoochee County, Marion County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2019, 3:21 PM EDT (19:21 UTC)
Expired
Sep 9, 2019, 4:00 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Marion County, GA

The radar

The Maxwell AFB radar (KMXX), 100 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 3:49 PM EDTTSTM WND DMG1 W Cusseta, GATREE DOWN NEAR THE INTERSECTION OF LOUVALE RD AND JAMESTOWN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1826 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

254 
WUUS52 KFFC 091921
SVRFFC
GAC053-197-092000-
/O.NEW.KFFC.SV.W.0313.190909T1921Z-190909T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
321 PM EDT Mon Sep 9 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Marion County in west central Georgia...
  Southeastern Chattahoochee County in west central Georgia...

* Until 400 PM EDT.

* At 320 PM EDT, a severe thunderstorm was located near Eelbeck/West
  Fort Benning, or 8 miles northeast of Cusseta, moving southwest at
  10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cusseta, Brantley, Christopher and Eelbeck/West Fort Benning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3236 8485 3241 8483 3242 8481 3241 8479
      3242 8477 3245 8475 3247 8469 3248 8458
      3244 8451 3237 8455 3229 8479
TIME...MOT...LOC 1920Z 050DEG 10KT 3240 8468 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
821 
WWUS52 KFFC 091938
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Mon Sep 9 2019

GAC197-091948-
/O.CAN.KFFC.SV.W.0313.000000T0000Z-190909T2000Z/
Marion GA-
338 PM EDT Mon Sep 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3236 8485 3241 8483 3242 8481 3241 8479
      3242 8477 3245 8475 3247 8469 3244 8466
      3234 8466 3230 8476 3229 8479
TIME...MOT...LOC 1938Z 050DEG 10KT 3237 8473 

$$

GAC053-092000-
/O.CON.KFFC.SV.W.0313.000000T0000Z-190909T2000Z/
Chattahoochee GA-
338 PM EDT Mon Sep 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN CHATTAHOOCHEE COUNTY...

At 338 PM EDT, a severe thunderstorm was located near Christopher, or
near Cusseta, moving southwest at 10 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cusseta, Eelbeck/West Fort Benning and Christopher. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3236 8485 3241 8483 3242 8481 3241 8479
      3242 8477 3245 8475 3247 8469 3244 8466
      3234 8466 3230 8476 3229 8479
TIME...MOT...LOC 1938Z 050DEG 10KT 3237 8473 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 1:25 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Sep 9, 1:25 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
125 PM EDT Mon Sep 9 2019

.Update...
Have updated the forecast to expand pops across central GA
this afternoon. Otherwise no changes.

41

.PREV DISCUSSION... /Issued 353 AM EDT Mon Sep 9 2019/

SHORT TERM /Today through Tuesday/...

Current satellite loop shows mostly clear skies across the
southeastern states. There is a weak wave moving north out of the
gulf and should move onshore the TX/LA coast this morning but it is
not expected to cause any issues for north and central GA. There is
also a very weak stationary frontal boundary laying across south GA
which will act as a focusing mechanism for isolated afternoon
showers and thunderstorms today across central GA. There are some
limiting factors that will hinder convective development like
limited moisture and a developing upper level ridge centered over N
FL/S GA. This should keep any storms that develop this afternoon
isolated at best. This upper ridge will build northward through
Tuesday giving us continued hot temperatures. Heat Index values
across portions of north and central GA should range from 100 to 105
degrees this afternoon. Have expanded the heat advisory to include
the southern ATL suburbs and the Athens areas. Heat index values are
only expected to get near 100 to 102 that far north which is
slightly below advisory criteria, but with temps this warm into the
middle of September thinking an advisory is warranted. Isolated
showers and thunderstorms will again be possible over most of north
and central GA Tuesday afternoon but again they should be isolated.

01

LONG TERM /Tuesday Night through Sunday/...

Unseasonably strong upper level ridge will remain firmly entrenched
over the southern Appalachians resulting in above normal (8-12F deg)
temperatures through at least Friday. By the weekend, an easterly
wave over the Gulf of Mexico could potentially bring an increased
threat of showers and thunderstorms to north and central GA, however
medium-range models deviate a bit on placement of this "wave". Will
continue to advertise higher "chance" POPs by Sat/Sun with just a
few diurnally-driven afternoon/early evening storms possible Tue-Fri.
Assuming moisture and an increase in shower/storm coverage occurs
this coming weekend, temperatures should return closer to normal for
early-mid September, though the increase in humidity will make it
feel warmer than it actually is.

DJN.83

CLIMATE...

Records for 09-09

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     68 1988     73 1925     55 2011
                                                    1998
                                                    1956
   KATL     100 1925     68 1988     78 1925     56 1902
   KCSG     104 1925     70 1988     75 1925     58 1956
   KMCN     102 1925     71 1988     79 1925     54 2011

Records for 09-10

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     69 2017     75 1939     47 1924
   KATL      97 1925     65 1882     76 1925     49 1969
   KCSG     101 1945     72 1944     76 1964     54 1956
   KMCN      98 1954     69 2017     75 1939     52 1969
                1925                                1966
                1915                                1956

Records for 09-11

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     65 2017     73 1983     47 1924
   KATL      96 2010     62 1891     75 2010     48 1976
   KCSG      99 2002     65 2017     77 2010     48 1956
   KMCN      98 2016     69 2017     74 2008     46 1956
                1962                    1925

Records for 09-12

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1925     67 2017     73 2014     48 1917
   KATL      94 1900     64 2017     75 1925     47 1940
   KCSG      99 1921     72 1935     76 2010     50 1956
                                        1927
   KMCN      97 1962     71 1935     75 2008     48 1940
                1925        1898        1925
                1915

Records for 09-13

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1927     67 2006     73 1979     50 1917
   KATL      95 1991     66 1902     75 2018     50 1902
   KCSG      99 1927     68 1959     75 2018     52 1940
                1915                    1973
   KMCN      96 1991     71 1959     75 1979     50 1969
                1911

&&

.AVIATION...
18Z Update...
VFR ceilings and VSBYs expected through this TAF period. Winds
expected to stay 10kt or less but they should be mostly on the east
side...but could swing temporarily to the west. Looking for some
showers and thunderstorms this afternoon but they should stay south
of the KATL and KAHN area TAFs. Only KMCN and KCSG should see any
storms in their vicinity.

//ATL Confidence...18Z Update... Confidence high on all
elements...except medium on wind direction.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          98  71  94  70 /  10  10  20  20
Atlanta         98  74  94  72 /  10  10  30  20
Blairsville     90  65  88  64 /   5  10  30  20
Cartersville    98  71  95  70 /   5  10  30  20
Columbus        98  74  95  73 /  20  10  30  10
Gainesville     95  71  93  70 /   5  10  20  20
Macon           98  73  94  71 /  20  10  20  10
Rome            98  70  95  70 /   5   5  30  10
Peachtree City  98  72  94  71 /  10  10  30  20
Vidalia         98  74  95  72 /  20  10  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 8 PM EDT this evening
for the following zones: Baldwin...Bibb...Bleckley...Butts...
Chattahoochee...Clarke...Clayton...Coweta...Crawford...Crisp...
Dodge...Dooly...Emanuel...Fayette...Glascock...Greene...
Hancock...Harris...Heard...Henry...Houston...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Macon...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
Oconee...Oglethorpe...Peach...Pike...Pulaski...Putnam...
Rockdale...Schley...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walton...Warren...Washington...Webster...
Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...41
LONG TERM....DJN.83
AVIATION...41
Hazardous weather outlook, Sep 9, 5:12 AM EDT, 10 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
512 AM EDT Mon Sep 9 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
512 AM EDT Mon Sep 9 2019

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...Today and Tonight...

...HEAT ADVISORY IN EFFECT FOR A PORTION OF CENTRAL AND NORTH
GEORGIA...

Very warm temperatures combined with increasing humidity will lead
to heat index values between 100 and 105 today for much of central
and parts of north Georgia. A Heat Advisory is in effect from 1 PM to
8 PM today.

Widely scattered thunderstorms are possible this afternoon, mainly
south of a Columbus to Macon to Swainsboro line. If any storms
develop, brief gusty winds, locally heavy rain, and cloud to
ground lightning will be the primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Above normal temperatures will persist through at least mid week.
The combination of persistent heat in the 90s coupled with higher
humidity will make it feel very uncomfortable. Try to avoid
overexposure to outside activities and drink plenty of water to
stay hydrated.

A few afternoon showers and thunderstorms will be possible each
afternoon and evening, through Friday, but most areas will remain
dry and very warm. By this weekend, there is the potential to see
higher rain chances.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

DJN

In the hours before

Special weather statement, Sep 9, 2:45 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT Mon Sep 9 2019

GAZ109>111-091915-
Wheeler GA-Telfair GA-Dodge GA-
245 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...TELFAIR AND
SOUTHEASTERN DODGE COUNTIES UNTIL 315 PM EDT...

At 245 PM EDT...a line of strong thunderstorms was along a line
extending from near Milan to near Scotland...and moving southeast at
5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Alamo, Helena, Milan, Scotland, Chauncey, Temperance, Achord
and Little Ocmulgee State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3188 8316 3207 8267 3217 8279 3207 8316
TIME...MOT...LOC 1845Z 319DEG 5KT 3201 8311 3210 8282

WIND...40MPH
Special weather statement, Sep 9, 2:47 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Mon Sep 9 2019

GAZ091-092-103-104-091915-
Schley GA-Sumter GA-Marion GA-Webster GA-
247 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEY...
NORTHWESTERN SUMTER...SOUTHERN MARION AND WEBSTER COUNTIES UNTIL 315
PM EDT...

At 246 PM EDT...a strong thunderstorm was over Friendship, or 7 miles
northeast of Preston...moving southwest at 5 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Preston, Plains, Church Hill, Friendship, Centerpoint and Dumas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3221 8453 3217 8442 3219 8430 3213 8431
      3203 8437 3195 8452 3213 8464
TIME...MOT...LOC 1846Z 060DEG 6KT 3215 8445

WIND...40MPH
Special weather statement, Sep 9, 3:04 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Mon Sep 9 2019

GAZ090-102-091930-
Chattahoochee GA-Stewart GA-
304 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE AND
NORTHEASTERN STEWART COUNTIES UNTIL 330 PM EDT...

At 303 PM EDT...a strong thunderstorm was over Manta, or near
Cusseta...moving southwest at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Manta and Renfroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3223 8482 3233 8469 3231 8466 3224 8466
      3217 8472
TIME...MOT...LOC 1903Z 043DEG 8KT 3227 8469

HAIL...0.25IN
WIND...40MPH
Special weather statement, Sep 9, 3:06 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Mon Sep 9 2019

GAZ090-091-091930-
Chattahoochee GA-Marion GA-
306 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHATTAHOOCHEE AND
NORTHWESTERN MARION COUNTIES UNTIL 330 PM EDT...

At 306 PM EDT...a strong thunderstorm was near Oakland, or 9 miles
northwest of Buena Vista...moving southwest at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Oakland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3251 8462 3245 8451 3229 8463 3236 8474
      3248 8468
TIME...MOT...LOC 1906Z 037DEG 12KT 3244 8458

HAIL...0.25IN
WIND...40MPH
Special weather statement, Sep 9, 3:14 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Mon Sep 9 2019

GAZ105-107-108-091945-
Dooly GA-Wilcox GA-Pulaski GA-
314 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOOLY...NORTHWESTERN
WILCOX AND PULASKI COUNTIES UNTIL 345 PM EDT...

At 314 PM EDT...a strong thunderstorm was over Wallace, or 7 miles
southwest of Hawkinsville...moving southwest at 5 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Hawkinsville, Pineview, Browndale, Wallace, Tippettville, Hartford,
Mock Springs, Pulaski State Prison and Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3212 8372 3233 8357 3230 8338 3206 8343
TIME...MOT...LOC 1914Z 038DEG 5KT 3219 8353

WIND...40MPH
Special weather statement, Sep 9, 3:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Mon Sep 9 2019

GAZ108>110-091945-
Telfair GA-Wilcox GA-Dodge GA-
316 PM EDT Mon Sep 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR...SOUTHEASTERN WILCOX AND
SOUTHERN DODGE COUNTIES UNTIL 345 PM EDT...

At 316 PM EDT...a line of strong thunderstorms was along a line
extending from Rhine to McRae...and moving southwest at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Helena, Milan, Rhine and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3203 8323 3210 8290 3208 8288 3196 8282
      3187 8327
TIME...MOT...LOC 1916Z 024DEG 13KT 3197 8320 3205 8288

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 9:51 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 57 more22 hr
Sep 9, 1:17 PM EDTSpecial Weather StatementFFCLaurens28 min
Sep 9, 1:23 PM EDTSpecial Weather StatementFFCTreutlen37 min
Sep 9, 1:43 PM EDTSpecial Weather StatementFFCMacon32 min
Sep 9, 1:44 PM EDTSpecial Weather StatementFFCLaurens31 min
Sep 9, 1:51 PM EDTSpecial Weather StatementFFCTaylor24 min
Sep 9, 2:01 PM EDTSpecial Weather StatementFFCTreutlen29 min
Sep 9, 2:11 PM EDTSpecial Weather StatementFFCDodge34 min
Sep 9, 2:15 PM EDTSevere Thunderstorm WarningFFCLaurens, Wheeler25 min
Sep 9, 2:16 PM EDTSpecial Weather StatementFFCToombs29 min
Sep 9, 2:19 PM EDTSpecial Weather StatementFFCTaylor26 min
Sep 9, 2:21 PM EDTSpecial Weather StatementFFCTelfair24 min
Sep 9, 2:23 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler28 min
Sep 9, 2:34 PM EDTSpecial Weather StatementFFCMontgomery26 min
Sep 9, 2:38 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor52 min
Sep 9, 2:43 PM EDTSpecial Weather StatementFFCPulaski32 min
Sep 9, 2:45 PM EDTSpecial Weather StatementFFCWheeler30 min
Sep 9, 2:47 PM EDTSpecial Weather StatementFFCWebster28 min
Sep 9, 2:51 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler39 min
Sep 9, 2:54 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster51 min
Sep 9, 3:04 PM EDTSpecial Weather StatementFFCChattahoochee26 min
Sep 9, 3:06 PM EDTSpecial Weather StatementFFCMarion24 min
Sep 9, 3:14 PM EDTSpecial Weather StatementFFCPulaski31 min
Sep 9, 3:16 PM EDTSpecial Weather StatementFFCTelfair29 min
Sep 9, 3:17 PM EDTSevere Thunderstorm WarningFFCStewart, Webster43 min
Sep 9, 3:23 PM EDTSpecial Weather StatementFFCWheeler37 min
Sep 9, 3:26 PM EDTSpecial Weather StatementFFCBleckley34 min
Sep 9, 3:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Sep 9, 3:40 PM EDTSpecial Weather StatementFFCChattahoochee35 min
Sep 9, 3:47 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox28 min
Sep 9, 3:55 PM EDTSpecial Weather StatementFFCWashington35 min
Sep 9, 3:59 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart31 min
Sep 9, 4:31 PM EDTSpecial Weather StatementFFCStewart29 min
Sep 9, 5:33 PM EDTSpecial Weather StatementFFCPutnam27 min
Sep 9, 6:00 PM EDTSpecial Weather StatementFFCPutnam30 min
Sep 9, 6:29 PM EDTSpecial Weather StatementFFCPutnam31 min
Sep 9, 6:32 PM EDTSpecial Weather StatementFFCGreene28 min
Sep 9, 7:00 PM EDTSpecial Weather StatementFFCGreene15 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.